# SDR ABXA9600125

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 3923167501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 91-22-07; SB 32-244, FOUND THE LEFT MAIN LANDING GEAR OUTBOARD DOOR CONNECTING ROD FROM THE GEAR TO DOOR ROD ENDS WORN.  REPLACED ROD ENDS IAW DC-9 OVERHAUL MANUAL 20-10 AND MM 32-12-1.
